It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for minocycline bruises. (0.001 seconds)


... ish but then turn to a purpley color all over my body except for my face. i don't know if they're bruises or not, i don't think they are since they are in weird places and they don't feel painful when i touch them. ... (1 replies)
... I was on Minocycline for two years. I just quit taking it three and a half months ago! O.k. I have bruising on my legs as well. ... (26 replies)
... I have bruises on my legs. I used to use it for quite some time. I didn't see the results I wanted to. I'm on Backtrim now, with my new dermo. ... (12 replies)

... I was a long time minocycline user. I went to the derm BECAUSE of the brusing all over my legs that would not go away. She examined me and took notes. ... (26 replies)
... Omg, I really want to thank Alexandra for posting that information, because now I know what the strange bruises are on my legs that have never gone away. I was on minocycline for quite a while. At first I suspected some sort of blood disorder or some horrible STD. ... (26 replies)
... r me.. but only short term.. it was soo much worse once I stopped. I broke out on my back and forehead. Also, it gave me blue marks on my legs that looked like bruises caused from taking it for 2 years or so.. but these marks fade away somewhat. ... (15 replies)
... This is for all of you Minocycline users out there. ... (4 replies)
... Goosepimples, I should warn you, I took minocycline for years along with bcp. ... (45 replies)
... don't trust what a derm says. research everything they tell you online or in the library, or something! I have permanent bruises on my legs from minocycline, I'm only 20, and a female. ... (9 replies)
... s on people. We don't know what accutane is going to do the future 70 yr olds who took it in early life. I already have "bruises" on my shins from a buildup of minocycline that I took 3 years ago! I'm only 20 and they still havne't gone away. I'm now searching for a natural cure or remedy for my acne. ... (16 replies)
... Those bruises are a buildup of Minocycline. Some people get discolored gums too but thats pretty rare. ... (8 replies)
... You won't like this. I was on Minocycline 200mg a day for around 7 months. After a month it started to work. But, I'd try to take it every other day and it would come back so I was addicted to it lol. ... (12 replies)




Pages: 1

All times are GMT -7. The time now is 12:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!